# SDR DL764091439

- Difficulty date: September 6, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 32,970 hours, 8,533 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Condition: Installed
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WITH GEAR HANDLE UP GEAR DISAGREE AND GEAR DOORS LIGHT ILLUMINATED.  THE LT GEAR INDICATOR SHOWING UNSAFE.  PUT GEAR HANDLE DOWN AND THE GEAR DOORS LIGHT REMAINED.  FOUND LEFT MAIN GEAR DOOR BYPASS VLV PINNED.  STOWED PIN.  MAIN DOORS OPERATION NORMAL.  OK FOR SERVICE.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
